On approximation of approximately generalized quadratic functional equation via Lipschitz criteria

Published in: Quaestiones Mathematicae
Volume 42, issue 5, 2019 , pages: 651–663
DOI: 10.2989/16073606.2018.1479721
Author(s): Iz-iddine EL-FassiDepartment of Mathematics, Faculty of Sciences, Morocco


Let G be an Abelian group with a metric d and E ba a normed space. For any f : GE we define the generalized quadratic difference of the function f by the formula

Get new issue alerts for Quaestiones Mathematicae